National Academy Science Letters

, Volume 42, Issue 3, pp 295–295 | Cite as

Correction to: An Example of a Right Loop Admitting Only Discrete Topologization

  • Vipul KakkarEmail author

Correction to: Natl. Acad. Sci. Lett. (March–April 2019) 42(2):131–133

Unfortunately, in the online published article, the first line of the abstract has been published incorrectly.

The abstract should read as follows:

Being motivated by Suvorov and Kryuchkov (Sib Mat Zh 17(2):471–473, 1976) and Suvorov (Sib Mat Zh 32(5):193, 1991), an example of a right loop admitting only discrete topologization is presented in this paper.


Copyright information

© The National Academy of Sciences, India 2019

Authors and Affiliations

  1. 1.Department of MathematicsCentral University of RajasthanAjmerIndia

Personalised recommendations